MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RASP; ATTUNE INSTRUMENTS : CUTTING INSTRUMENTS

DEPUY IRELAND - 9616671 ATTUNE RASP; ATTUNE INSTRUMENTS : CUTTING INSTRUMENTS
Catalog Number 254500048
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when auditing charleston's attune trays, the sales rep came across broken instruments that may have been thrown away but was able to grab broken pitch fork.This did not impact the cases.
 
Additional Manufacturer Narrative
Additional narrative: product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE RASP
Common Device Name
ATTUNE INSTRUMENTS : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8753257
Report Number1818910-2019-97428
Device Sequence Number2338932
Product Code HTR
UDI-Device Identifier10603295130550
UDI-Public10603295130550
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1